# SDR ABXA9700433

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911426501
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FUSELAGE SKIN AT STA 965 LONGERON 13 AND 14 LEFT TO BE CRACKED AND TORN.  REPAIRED AREA IAW ABX REA D953-18818-MR.
